About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 541761, 11 pages
http://dx.doi.org/10.1155/2012/541761
Research Article

On Some Solvable Difference Equations and Systems of Difference Equations

1Mathematical Institute of the Serbian Academy of Sciences and Arts, Knez Mihailova 36/III, 11000 Beograd, Serbia
2Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, Brno University of Technology, 60200 Brno, Czech Republic
3Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, 61600 Brno, Czech Republic
4Faculty of Electrical Engineering, University of Belgrade, Bulevar Kralja Aleksandra 73, 11000 Beograd, Serbia

Received 8 August 2012; Accepted 27 September 2012

Academic Editor: Svatoslav Staněk

Copyright © 2012 Stevo Stević et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Andruch-Sobiło and M. Migda, “On the rational recursive sequence xn+1=αxn1/(b+cxn1),” Tatra Mountains Mathematical Publications, vol. 43, pp. 1–9, 2009. View at Zentralblatt MATH
  2. I. Bajo and E. Liz, “Global behaviour of a second-order nonlinear difference equation,” Journal of Difference Equations and Applications, vol. 17, no. 10, pp. 1471–1486, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. L. Berg and S. Stević, “On difference equations with powers as solutions and their connection with invariant curves,” Applied Mathematics and Computation, vol. 217, no. 17, pp. 7191–7196, 2011. View at Publisher · View at Google Scholar
  4. L. Berg and S. Stević, “On some systems of difference equations,” Applied Mathematics and Computation, vol. 218, no. 5, pp. 1713–1718, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. B. Iričanin and S. Stević, “On some rational difference equations,” Ars Combinatoria, vol. 92, pp. 67–72, 2009. View at Zentralblatt MATH
  6. A. S. Kurbanli, “On the behavior of solutions of the system of rational difference equations xn+1=xn1/ynxn11),yn+1=yn1/(xnyn11) and zn+1=zn1/(ynzn11),” Advances in Difference Equations, vol. 2011, 40 pages, 2011. View at Zentralblatt MATH
  7. H. Levy and F. Lessman, Finite Difference Equations, The Macmillan Company, New York, NY, USA, 1961.
  8. G. Papaschinopoulos, C. J. Schinas, and G. Stefanidou, “On the nonautonomous difference equation xn+1=An+(xn1p/xnq),” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5573–5580, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. G. Papaschinopoulos and G. Stefanidou, “Asymptotic behavior of the solutions of a class of rational difference equations,” International Journal of Difference Equations, vol. 5, no. 2, pp. 233–249, 2010.
  10. S. Stević, “More on a rational recurrence relation,” Applied Mathematics E-Notes, vol. 4, pp. 80–85, 2004.
  11. S. Stević, “A short proof of the Cushing-Henson conjecture,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 37264, 5 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. S. Stević, “On the recursive sequence xn+1=max{c,xnp/xn1p},” Applied Mathematics Letters, vol. 21, no. 8, pp. 791–796, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. Stević, “Global stability of a max-type difference equation,” Applied Mathematics and Computation, vol. 216, no. 1, pp. 354–356, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. S. Stević, “On a nonlinear generalized max-type difference equation,” Journal of Mathematical Analysis and Applications, vol. 376, no. 1, pp. 317–328, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. S. Stević, “On a system of difference equations,” Applied Mathematics and Computation, vol. 218, no. 7, pp. 3372–3378, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. S. Stević, “On the difference equation xn=xn2/(bn+cnxn1xn2),” Applied Mathematics and Computation, vol. 218, no. 8, pp. 4507–4513, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. S. Stević, “Periodicity of a class of nonautonomous max-type difference equations,” Applied Mathematics and Computation, vol. 217, no. 23, pp. 9562–9566, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. S. Stević, “On a system of difference equations with period two coefficients,” Applied Mathematics and Computation, vol. 218, no. 8, pp. 4317–4324, 2011. View at Publisher · View at Google Scholar
  19. S. Stević, “On a third-order system of difference equations,” Applied Mathematics and Computation, vol. 218, no. 14, pp. 7649–7654, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. S. Stević, “On some solvable systems of difference equations,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5010–5018, 2012. View at Publisher · View at Google Scholar
  21. S. Stević, “On the difference equation xn=xn-k/(b+cxn-1xn-k),” Applied Mathematics and Computation, vol. 218, no. 11, pp. 6291–6296, 2012. View at Publisher · View at Google Scholar
  22. S. Stević, J. Diblík, B. Iričanin, and Z. Šmarda, “On a third-order system of difference equations with variable coefficients,” Abstract and Applied Analysis, vol. 2012, Article ID 508523, 22 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  23. S. Stević, J. Diblík, B. Iričanin, and Z. Šmarda, “On the difference equation xn=anxnk/(bn+cnxn1xnk),” Abstract and Applied Analysis, vol. 2012, Article ID Article number409237, 20 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  24. S. Stević, J. Diblík, B. Iričanin, and Z. Šmarda, “On the difference equation xn+1=xnxnk/(xnk+1(a+bxnxnk)),” Abstract and Applied Analysis, vol. 2012, Article ID Article number108047, 9 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  25. N. Touafek and E. M. Elsayed, “On the solutions of systems of rational difference equations,” Mathematical and Computer Modelling, vol. 55, no. 7-8, pp. 1987–1997, 2012. View at Publisher · View at Google Scholar · View at Scopus